[Drug-induced pneumonitis with eosinophilic infiltration due to tosufloxacin tosilate].
Аннотация
A 74-year-old man had been given tosufloxacin tosilate for the treatment of acute bronchitis on December 6,1996. Seven days after initiating tosufloxacin tosilate treatment, the patient developed headache and a high fever. He was admitted for dyspnea and generalized erythema. Chest X-ray and chest CT revealed multiple patchy infiltrates in both lung fields and minimal pleural effusion. Bronchoalveolar lavage fluid showed a marked increase in total cell number, and in the percentages of lymphocytes, neutrophils and eosinophils. Transbronchial lung biopsy specimens demonstrated prominent eosinophilic infiltration of the alveolar walls and spaces with fibrin formation. With the tentative diagnosis of drug-induced pneumonitis, all drug administration was discontinued and the patient was treated with corticosteroid. Following the initiation of corticosteroid treatment, dyspnea and erythema improved quick and chest X-rays became clear. The challenge test for tosufloxacin tosilate obtained positive results. Based on these findings, a diagnosis of eosinophilic pneumonia due to tosufloxacin tosilate was made. To our knowledge, no previous cases of pulmonary hypersensitivity to tosufloxacin tosilate have been reported.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.